# SDR SIMA20240702001

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 13,914 hours, 9,186 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flow Valve
- Part number: 9753015
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TLH DUE TO HYD 3 LEAK. LOW HYDRUALIC #3 EICAS 18 % THEN 16% THEN 14% LOW HYD 3. FOUND LEAK AT #3 FLOW. R & R LIMITER VALVE IAW AMM 29-12-19 OPC GOOD NO LEAKS FOUND.
